# SDR AALA201705229020

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,183 hours, 26,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Missing
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD LEFT DOOR ASSIST BOTTLE SIGHT LENS ON DOOR SUPPORT ARM LINING MISSING.  INSTALLED SIGHT LENS IAW AMM 25-23-45.
